Alert archive / Tennessee / Flash Flood Warnings in 2019

Flash Flood Warning 12, NWS Nashville, TN

February 20, 20197 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Feb 20, 2019, 8:58 AM CST for 7 counties in Tennessee. It was in force for 5 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 20, 2019, 8:58 AM CST (14:58 UTC)
Expired
Feb 20, 2019, 1:30 PM CST
In force
5 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Cannon County, TN, Davidson County, TN, Marshall County, TN, Maury County, TN, Rutherford County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 71 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 9:26 AM CSTFLASH FLOODMurfreesboro, TNMORE ROAD CLOSURES DUE TO FLOODING IN RUTHERFORD COUNTY: JAMESTOWN HIGHWAY NEAR MEMORIAL GARDEN DRIVE.
Feb 20, 9:51 AM CSTFLASH FLOODFranklin, TNNUMEROUS ROADS WERE FLOODED AND CLOSED ACROSS WILLIAMSON COUNTY INCLUDING ARNO ROAD...BEECHCROFT ROAD...LEWISBURG PIKE...PEYTONSVILLE ROAD...YORK ROAD...NORTH CHAPEL ROAD...BLAZER ROAD...TRINITY ROAD...OLD NATCHEZ TRACE...AND MANY OTHERS.
Feb 20, 10:10 AM CSTFLASH FLOODNolensville, TNBRITTAIN LANE CLOSED DUE TO FLOODING AT THE MILL CREEK BRIDGE.
Feb 20, 10:15 AM CSTFLASH FLOODLa Vergne, TNREPORT OF ROAD CLOSED DUE TO FLOODING AT APPLE STREET AND OLD HICKORY HIGHWAY.
Feb 20, 10:33 AM CSTFLASH FLOODMurfreesboro, TNSULPHUR SPRING ROAD BESIDES LEANNE CHURCH OF CHRIST IS FLOODED.
Feb 20, 10:33 AM CSTFLASH FLOODMurfreesboro, TNMORE ROAD CLOSURES: 4300 BLOCK ELAM ROAD, WEST JEFFERSON PIKE AND POWELLS CHURCH ROAD, BLACKMAN ROAD AT BASS ROAD, AND SULPHER SPRING ROAD AT SHACKLETT ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 3.0 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2019-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2019-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
426 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

339 
WGUS54 KOHX 201458
FFWOHX
TNC015-037-117-119-149-187-189-201800-
/O.NEW.KOHX.FF.W.0012.190220T1458Z-190220T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
858 AM CST Wed Feb 20 2019

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Southeastern Davidson County in Middle Tennessee...
  Northern Marshall County in Middle Tennessee...
  Rutherford County in Middle Tennessee...
  Maury County in Middle Tennessee...
  Williamson County in Middle Tennessee...
  Southern Wilson County in Middle Tennessee...
  Northwestern Cannon County in Middle Tennessee...

* Until noon CST.

* At 858 AM CST, Doppler radar indicated heavy rain across the warned
  area. Additional flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Murfreesboro, Franklin, Columbia, Smyrna, Brentwood, La Vergne,
  Spring Hill, Nolensville, Mount Pleasant, Thompson's Station,
  Watertown, Walterhill, Chapel Hill, Eagleville, Auburntown,
  Culleoka, Triune, Cedars Of Lebanon State Park, Hampshire and
  Rockvale.

This includes the following highways...
 Interstate 40 between mile markers 247 and 250.
 Interstate 65 between mile markers 36 and 70.
 Interstate 24 between mile markers 61 and 86.
 Interstate 840 between mile markers 12 and 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3546 8712 3544 8716 3545 8729 3551 8727
      3559 8735 3562 8735 3569 8731 3573 8723
      3587 8721 3620 8609 3601 8604 3588 8597
      3569 8652 3570 8663 3565 8664 3543 8699

$$

27
2 follow-up statements
396 
WGUS74 KOHX 201550
FFSOHX

Flash Flood Statement
National Weather Service Nashville TN
950 AM CST Wed Feb 20 2019

TNC015-037-117-119-149-187-189-201800-
/O.CON.KOHX.FF.W.0012.000000T0000Z-190220T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson TN-Marshall TN-Rutherford TN-Maury TN-Williamson TN-
Wilson TN-Cannon TN-
950 AM CST Wed Feb 20 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CST FOR
SOUTHEASTERN DAVIDSON...NORTHERN MARSHALL...RUTHERFORD...MAURY...
WILLIAMSON...SOUTHERN WILSON AND NORTHWESTERN CANNON COUNTIES...

At 949 AM CST, there are many reports of flooding in areas covered 
by this warning.  Many roads are closed.  Creeks and rivers are 
running extremely high, if not already overflowing and spilling into 
roadways.  Please do not try to drive through flooded areas.

Some locations that will experience flooding include...
Murfreesboro, Franklin, Columbia, Smyrna, Brentwood, La Vergne,
Spring Hill, Nolensville, Mount Pleasant, Thompson's Station,
Watertown, Walterhill, Chapel Hill, Eagleville, Auburntown, Culleoka,
Triune, Cedars Of Lebanon State Park, Hampshire and Rockvale.

This includes the following highways...
 Interstate 40 between mile markers 247 and 250.
 Interstate 65 between mile markers 36 and 70.
 Interstate 24 between mile markers 61 and 86.
 Interstate 840 between mile markers 12 and 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3546 8712 3544 8716 3545 8729 3551 8727
      3559 8735 3562 8735 3569 8731 3573 8723
      3587 8721 3620 8609 3601 8604 3588 8597
      3569 8652 3570 8663 3565 8664 3543 8699

$$

27
521 
WGUS54 KOHX 201743
FFWOHX
TNC015-037-117-119-149-187-189-201930-
/O.EXT.KOHX.FF.W.0012.000000T0000Z-190220T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1143 AM CST Wed Feb 20 2019

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Southeastern Davidson County in Middle Tennessee...
  Northern Marshall County in Middle Tennessee...
  Rutherford County in Middle Tennessee...
  Maury County in Middle Tennessee...
  Williamson County in Middle Tennessee...
  Southern Wilson County in Middle Tennessee...
  Northwestern Cannon County in Middle Tennessee...

* Until 130 PM CST.

* At 1142 AM CST, Doppler radar indicated rains are starting to exit 
  the warning area, however flooding is still ongoing all across the 
  warned area. Many roads are closed.  Creeks and rivers are running 
  extremely high, if not already overflowing and spilling into 
  roadways.  Please do not try to drive through flooded areas.

* Some locations that will experience flooding include...
  Murfreesboro, Franklin, Columbia, Smyrna, Brentwood, La Vergne,
  Spring Hill, Nolensville, Mount Pleasant, Thompson's Station,
  Watertown, Walterhill, Chapel Hill, Eagleville, Auburntown,
  Culleoka, Triune, Cedars Of Lebanon State Park, Hampshire and
  Rockvale.

This includes the following highways...
 Interstate 40 between mile markers 247 and 250.
 Interstate 65 between mile markers 36 and 70.
 Interstate 24 between mile markers 61 and 86.
 Interstate 840 between mile markers 12 and 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3546 8712 3544 8716 3545 8729 3551 8727
      3559 8735 3562 8735 3569 8731 3573 8723
      3587 8721 3620 8609 3601 8604 3588 8597
      3569 8652 3570 8663 3565 8664 3543 8699

$$

27

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 20, 3:54 AM CST, 5 hours 4 minutes earlier.

Area forecast discussion, Feb 20, 3:54 AM CST, 5 hours 4 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
354 AM CST Wed Feb 20 2019

.DISCUSSION...

Most of Middle Tennessee has seen a break in the rain over the
last few hours, but the rain isn't done yet. A swath of moderate
rain that spent most of the night over west Tennessee has pushed
east and is currently impacting northwest Middle Tennessee. Expect
this to slide east this morning and bring a few waves of moderate
rain to most of the area through the day today. Yesterday's
rainfall totaled around half an inch for Clarksville, 0.78 at
Nashville, and 1.24 inches at Crossville. Today's wave is expected
to bring an additional 1 to 1.5 inches, with the higher totals in
the northwest. The Flash Flood Watch will remain in effect
through tonight to cover the continuing chance for flooding issues
to develop, especially later this morning and early afternoon as
the heaviest rain is expected to move across the area. Can't count
out some embedded rumbles of thunder today as well. Temperatures
have been slowly rising tonight as a warm front lifts northward.
Expect temperatures to reach the upper 50s today with gusty winds
out of the south.

Showers will gradually taper off this evening from west to east,
with some light showers lingering into Thursday morning. Thursday
will begin mostly dry as a surface high keeps rain chances just
to our south. As this high pressure system moves northeast, rain
will gradually push northward Thursday evening and become heavier
overnight and into Friday morning. The axis of heavy precip
Thursday night through Friday varies from model to model, but it
appears that a large portion of the area has a decent shot at
seeing rainfall totals from 1 to 3 inches. Although there should
be some lulls in the rain, it will continue off and on along a
very slow moving warm front through Friday night. Meanwhile a mid
level trough over the southern Rockies will deepen as it swings
northeast across the country, eventually becoming negatively
tilted by Saturday afternoon. This system should help to finally
push the rain out of our area, but will likely do so with some
gusto. Current models are indicating a low CAPE, high shear
scenario developing on Saturday with the potential for damaging
winds. The timing and details are still up in the air, so for now,
keep an eye on Saturday afternoon and evening. In addition to the
storm chances, flooding will continue to be a concern thanks to
saturated grounds, high running rivers, and another 1 to 2 inches
of forecast rainfall with this final wave.

Conditions will gradually dry after the passage of the cold front
from the aforementioned system Saturday night. Sunday and Monday
should be mostly dry, but models differ as we near the end of the
forecast and a zonal pattern develops. The GFS wants to introduce
some light precip by mid week with the ECMWF keeping conditions
dry. Dry conditions would certainly be a welcome sight unless
we're hoping to blow away the February rainfall record for
Nashville. In that case, one last round of rain would probably
secure that title for us, if we don't reach it this weekend. As of
midnight last night the monthly rainfall total for Nashville was
9.10 inches. In order to break or tie the record, we'll need to
reach 12.37 inches.

&&

.AVIATION...
06Z TAF DISCUSSION.

BNA/MQY/CKV/CSV...A warm front will continue lifting northward
across Middle Tennessee, allowing winds to switch around to the
south and increase our warm advection overnight. Ceilings have
settled into the IFR/MVFR range, and will stay there the remainder
of tonight and most of tomorrow before a cold front sweeps through
late tomorrow and tomorrow evening and clears us out.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      60  39  53  44  57 /  90  70  20  60  90
Clarksville    58  36  53  41  54 /  90  40  10  50  70
Crossville     54  41  56  43  55 /  90  90  20  60  90
Columbia       59  39  53  43  59 /  90  80  20  80  90
Lawrenceburg   59  40  54  45  60 /  90  80  20  80  90
Waverly        58  38  52  42  55 /  90  60  20  60  90

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-
Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van
Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......11
AVIATION........08
Hazardous weather outlook, Feb 20, 5:06 AM CST, 3 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
506 AM CST Wed Feb 20 2019

TNZ005>011-023>034-056>066-075-077>080-093>095-211115-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
506 AM CST Wed Feb 20 2019

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

Flash flooding and rises on creeks and rivers will be possible
this morning and early afternoon as waves of heavy rainfall
impact the area.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

More rain will bring a continued threat of flash flooding Friday
morning through Saturday night. Additional rainfall totals of 2 to
4 inches will be possible across Middle Tennessee. These totals,
combined with the recent rainfall and already saturated ground,
could lead to significant flooding across the area.

Some strong to potentially severe thunderstorms may affect parts
of Middle Tennessee on Saturday or Saturday night. Damaging winds
and flooding will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed from Tuesday through
Sunday due to the potential for flooding.

11

In the hours before

Local storm report, Feb 20, 6:40 AM CST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
640 AM CST WED FEB 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     FLOOD            NOLENSVILLE             35.95N  86.65W
02/20/2019                   WILLIAMSON         TN   SOCIAL MEDIA

            PORTIONS OF KIDD ROAD REPORTEDLY UNDERWATER

&&

EVENT NUMBER OHX1900112

SHAMBURGER
Special weather statement, Feb 20, 6:58 AM CST, 2 hours before
Special Weather Statement
National Weather Service Nashville TN
658 AM CST Wed Feb 20 2019

TNZ025>027-057-059-060-201330-
Hickman TN-Williamson TN-Dickson TN-Davidson TN-Maury TN-Cheatham TN-
658 AM CST Wed Feb 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAVIDSON...
SOUTHEASTERN DICKSON...NORTH CENTRAL MAURY...WILLIAMSON...
SOUTHEASTERN CHEATHAM AND NORTHEASTERN HICKMAN COUNTIES UNTIL 730 AM
CST...

At 657 AM CST, Doppler radar was tracking a strong thunderstorm 10
miles west of Fairview, or 15 miles southeast of Dickson, moving
northeast at 70 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Franklin, Ashland City, Brentwood, Nolensville, Forest Hills, Oak
Hill, Belle Meade, Kingston Springs, Pegram, Bellevue, Fairview,
Berry Hill, Bon Aqua, Bells Bend, Primm Springs, Lyles, Natchez Trace
At Highway 96, Beaman Park and Leipers Fork.

This includes the following highways...
 Interstate 40 between mile markers 176 and 210.
 Interstate 65 between mile markers 63 and 85.
 Interstate 24 near mile marker 57.
 Interstate 840 between mile markers 1 and 19.

LAT...LON 3576 8728 3594 8741 3628 8690 3600 8662
      3592 8663
TIME...MOT...LOC 1257Z 236DEG 62KT 3593 8717

Shamburger
Local storm report, Feb 20, 7:35 AM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
735 AM CST WED FEB 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     FLASH FLOOD      FRANKLIN                35.93N  86.84W
02/20/2019                   WILLIAMSON         TN   MEDIA

            REPORT OF ROAD CLOSURE DUE TO HIGH WATER AND FLOODING
            CHESTNUT LANE AND MAPLE DRIVE.

&&

EVENT NUMBER OHX1900113

FBORDEN
Local storm report, Feb 20, 7:53 AM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
753 AM CST WED FEB 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 AM     FLASH FLOOD      3 SSE LEBANON           36.17N  86.30W
02/20/2019                   WILSON             TN   EMERGENCY MNGR

            RESIDENTS OF TIMERLINE CAMPGROUND EVACUATED DUE TO
            SINKING CREEK OUT OF ITS BANK.

&&

EVENT NUMBER OHX1900114

FBORDEN
Local storm report, Feb 20, 8:25 AM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
825 AM CST WED FEB 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 AM     FLASH FLOOD      SPRING HILL             35.74N  86.92W
02/20/2019                   MAURY              TN   EMERGENCY MNGR

            REPORTS OF ROAD CLOSED DUE TO FLASH FLOODING, OLD
            KEYDREN ROAD BETWEEN DUPLEX AND KEIDRON ROAD.

&&

EVENT NUMBER OHX1900115

FBORDEN
Local storm report, Feb 20, 8:52 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
852 AM CST WED FEB 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 AM     FLASH FLOOD      2 NNW LIVINGSTON        36.42N  85.34W
02/20/2019                   OVERTON            TN   EMERGENCY MNGR

            REPORTS OF ROADS CLOSED IN OVERTON COUNTY. TOWER HILL,
            BRADFORD HICKS DRIVE, NORTH OAK STREET.

&&

EVENT NUMBER OHX1900116

FBORDEN

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 11:33 PM CSTRiver Flood WarningOHXDecatur, Hardin, Perry, Wayne26 days
Feb 20, 3:36 AM CSTAreal Flood AdvisoryOHXDickson, Houston, Humphreys, Montgomery, Stewart3 hr
Feb 20, 4:25 AM CSTAreal Flood AdvisoryOHXDickson, Hickman, Lewis, Perry, Wayne3 hr
Feb 20, 4:55 AM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Robertson, Rutherford, Sumner, Williamson3 hr
Feb 20, 6:03 AM CSTAreal Flood AdvisoryOHXGiles, Lawrence, Marshall, Maury117 min
Feb 20, 6:18 AM CSTRiver Flood AdvisoryOHXGrundy12 hr
Feb 20, 6:23 AM CSTAreal Flood AdvisoryOHXMacon, Rutherford, Smith, Trousdale, Wilson5 hr
Feb 20, 6:53 AM CSTAreal Flood AdvisoryOHXDickson, Hickman, Humphreys, Lewis, Perry, Wayne6 hr
Feb 20, 6:58 AM CSTSpecial Weather StatementOHXWilliamson32 min
Feb 20, 7:22 AM CSTAreal Flood AdvisoryOHXClay, Jackson, Overton, Pickett, Putnam10 hr
Feb 20, 7:37 AM CSTFlash Flood WarningOHXCheatham, Davidson, Hickman, Sumner, Williamson, Wilson6 hr
Feb 20, 7:57 AM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Robertson, Rutherford, Sumner, Williamson8 hr
Feb 20, 7:58 AM CSTAreal Flood AdvisoryOHXGiles, Lawrence, Marshall, Maury8 hr
Feb 20, 9:02 AM CSTRiver Flood AdvisoryOHXGiles11 hr
Feb 20, 9:18 AM CSTFlash Flood WarningOHXBedford, Coffee, Giles, Lawrence, Marshall, Rutherford4 hr
Feb 20, 10:31 AM CSTRiver Flood AdvisoryOHXDavidson10 hr
Feb 20, 10:31 AM CSTRiver Flood AdvisoryOHXDavidson10 hr
Feb 20, 10:46 AM CSTFlash Flood WarningOHXCannon, DeKalb, Putnam, Warren, White3 hr
Feb 20, 11:09 AM CSTAreal Flood AdvisoryOHXCumberland, Fentress, Pickett3 hr
Feb 20, 12:43 PM CSTFlash Flood WarningOHXClay, Cumberland, Fentress, Overton, Pickett, Putnam4 hr
Feb 20, 1:30 PM CSTAreal Flood AdvisoryOHXRutherford, Wilson2 hr
Feb 20, 1:43 PM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, DeKalb, Warren, White2 hr
Feb 20, 1:43 PM CSTRiver Flood AdvisoryOHXCheatham13 hr
Feb 20, 1:43 PM CSTRiver Flood AdvisoryOHXDavidson, Williamson69 hr
Feb 20, 2:21 PM CSTRiver Flood WarningOHXMaury6 days
Feb 20, 2:21 PM CSTRiver Flood WarningOHXHickman8 days
Feb 20, 2:21 PM CSTRiver Flood WarningOHXPerry5 days
Feb 20, 2:21 PM CSTRiver Flood WarningOHXLawrence12 hr
Feb 20, 2:29 PM CSTRiver Flood AdvisoryOHXGiles5 hr
Feb 20, 2:29 PM CSTRiver Flood AdvisoryOHXBedford9 hr
Feb 20, 5:17 PM CSTRiver Flood AdvisoryOHXBedford, Marshall22 hr
Feb 20, 5:17 PM CSTRiver Flood AdvisoryOHXHumphreys66 hr
Feb 20, 5:20 PM CSTRiver Flood AdvisoryOHXWilliamson17 hr
Feb 20, 5:23 PM CSTRiver Flood AdvisoryOHXDavidson16 min
Feb 20, 5:23 PM CSTRiver Flood AdvisoryOHXDavidson16 min
Feb 20, 5:25 PM CSTRiver Flood AdvisoryOHXMontgomery, Robertson24 hr

Nearby

Flash Flood Warnings in Tennessee, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.